MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD BULK SURG PAT 1 X 1; OEM PATTIES & STRIPS

INTEGRA LIFESCIENCES MANSFIELD BULK SURG PAT 1 X 1; OEM PATTIES & STRIPS
Catalog Number 245407
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
Fda reference no.(b)(4).A facility reported a neuro patty (id 245407) was not x-ray detectable.The neuro sponge count was off.The doctor was notified and had to reopen the patient's surgical site to find the missing neuro sponge.The missing component was recovered, and the neuro sponge was later x-rayed, however, it did not show up.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The neuro patty (id 245407) was not returned for evaluation and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined, however, potential cause of the reported event may be related to a deficiency with the attached x-ray polymer strip.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.A corrective and preventative action (capa) was closed in (b)(6) 2022 for the patties/strips product family related to discoloration, incorrect count, string issues, and x-ray detectability.Actions were implemented to minimize the issue reported.

Brand Name
BULK SURG PAT 1 X 1
Common Device Name
OEM PATTIES & STRIPS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19893440
Report Number3014334038-2024-00161
Device Sequence Number7796337
Product Code HBA
UDI-Device Identifier10381780513407
UDI-Public10381780513407
Combination Product (Y/N)N
PMA/510(K) Number
K880402
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number245407
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2024
Supplement Date Received by Manufacturer01/15/2025
Initial Report FDA Received Date08/02/2024
Supplement Report FDA Received Date02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown